Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characters of association schemes containing a strongly normal closed subset of prime index


Author: Akihide Hanaki
Journal: Proc. Amer. Math. Soc. 135 (2007), 2683-2687
MSC (2000): Primary 05E30
DOI: https://doi.org/10.1090/S0002-9939-07-08835-1
Published electronically: April 5, 2007
MathSciNet review: 2317940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a relation between characters of an association scheme and its strongly normal closed subsets with prime index. As an application of our result, we show that an association scheme of prime square order with a proper strongly normal closed subset is commutative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05E30

Retrieve articles in all journals with MSC (2000): 05E30


Additional Information

Akihide Hanaki
Affiliation: Faculty of Science, Shinshu University, Matsumoto, 390-8621, Japan
Email: hanaki@math.shinshu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-07-08835-1
Keywords: Association scheme, strongly normal closed subset, character, Clifford theory, group-graded algebra
Received by editor(s): May 10, 2006
Published electronically: April 5, 2007
Communicated by: Jim Haglund
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.